MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 6H/RT/134MM-XLONG; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 6H/RT/134MM-XLONG; PLATE, FIXATION, BONE
Model Number 02.117.406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 167 centimeters.Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent an unknown hardware removal procedure due to nonunion.The patient had a distal humerus fracture on unknown date.Four (4) 3.5 cortex screws, four (4) 3.5 locking screws, and two (2) 2.7 va locking screws were removed from the locking compression plate (lcp) extra-articular distal humerus plate and variable angle-locking compression plate (va-lcp) medial distal humerus plate.The surgeon decided to convert it into total elbow prosthesis.It is unknown if there was surgical delay.Procedure outcome and patient status are unknown.This report is for an va-lcp medial distal humerus plate.This is report 2 of 5 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 6H/RT/134MM-XLONG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8473438
Report Number2939274-2019-57215
Device Sequence Number1501569
Product Code HRS
UDI-Device Identifier10886982036605
UDI-Public(01)10886982036605
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.117.406
Device Catalogue Number02.117.406
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight124